# SDR DALA2025092306960

- Difficulty date: September 20, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 66,731 hours, 48,013 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL LEAK FOUND DURING INSPECTION OF THE L/H WING AFT LOWER SKIN DOUBLER IN THE BRACE FITTING AREA AT XRS = 164, REF: EM 5720- 01103-01A.   COMPLIED WITH ER/A 628888-14AD REV. ORIG. PRI REV. (1209016)
